MAUDE Adverse Event Report: GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) B125; MONITOR, PHYSIOLOGICAL, PATIENT

GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) B125; MONITOR, PHYSIOLOGICAL, PATIENT
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Legal manufacturer: hcs trout - 3114 n grandview blvd.Usa waukesha, wi 53188.A1-6: not provided by customer.Ge healthcare's investigation is on-going.A follow-up report will be submitted when the investigation is completed.
 
Event or Problem Description
While being used to monitor a patient during transport, the battery failed and the monitor shut down.It was alleged that the monitor did not alarm for low battery.The patient expired.
 
Additional Manufacturer Narrative
The customer did not provide any further details regarding the patient and sequence of events that occurred.Ge healthcare (gehc) reviewed the monitor log files and confirmed the monitor was providing physiological alarms until 21:05 (the customer alleged the monitor powered off at 21:15).The logs also showed the monitor was powered back on at 21:28.Gehc received the affected battery and was able to reproduce the reported issue.Following additional testing by a third-party, the gehc concluded that a rapid degradation of the battery from a single cell failure due to normal cell aging (the battery was about 5 years old) led to the unexpected power loss at the monitor.The measured remaining battery time on the monitor was greater than the alarm thresholds resulting in the monitor not having time to respond or issue an alarm before shutting off.Gehc did not identify any adverse trends related to this issue.The customer was provided with the findings.They did not express any further concerns.No further actions are planned by gehc.

Brand Name
B125
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT
Manufacturer (Section D)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
kristof soos
3114 n grandview blvd
waukesha, WI 53188
MDR Report Key21894108
Report Number9710602-2025-00690
Device Sequence Number20857518
Product Code MHX
UDI-Device Identifier00840682124331
UDI-Public(01)00840682124331(11)200923
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K171580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer10/12/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown